# SDR SWAA051144

- Difficulty date: April 16, 2005
- Submitted: April 19, 2005
- Operation: Air carrier
- Aircraft: N692SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23062
- Aircraft time: 65,790 hours, 46,207 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Discharged
- Location: R1 Door Slide
- Component: Slide
- Component part number: 1061323468
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND R1 DOOR EMERGENCY EVAC SLIDE PRESSURE INDICATING LOW.  REMOVED AND REPLACED SLIDE PER MM.
